# SDR SWIA200921204

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 17,414 hours, 14,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6562 - EMERGENCY EXIT LIGHT BY CABIN DOOR NOT ILLUMINATING.  RESEATED CONNECTOR.
